MathSciNet Relay Station
MathSciNet bibliographic data
MR917679 (89b:60183) 60J60
Bass, R. F.; Pardoux, É. Uniqueness for diffusions with piecewise constant coefficients. Probab. Theory Related Fields 76 (1987), no. 4, 557–572.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement